I had to get Steroid and xanac and Benadryl , my face is still bruised, I had to see a surgeon @ my dermatologists office then I had to go back to her for her to inject a shot, she was afraid my face was going to ulcerate from the bruising, is this her fault? Back to see her 3 times.should I ask for a refund she was willing to pay my co pay to go back to the ER , she drove to her office to inject me w the reversal shot, don't know what to do,still suffering effects of the steroids ,numbness.feel terrible but I need to ask.
Hi, I Had Juvederm Done on my Upper Lip Only and One Shot Under Each Eye, I Had to Go to the ER, What's Wrong? (photo)
Doctor Answers (1)
Hi, I Had Juvederm Done on my Upper Lip Only and One Shot Under Each Eye, I Had to Go to the ER, What's Wrong?
Seems you had a reaction to the Juvederm. Best to notify the parent company for Juvederm which is Allergan ASAP. They will investigate this issue and possibly help with out of pocket expenses. I hope you really had Juvederm! and not an "off label" filler???
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.